1 – 9 of 9
- show: 10
- |
- sort: year (new to old)
Close
Embed this list
<iframe src=""
width=""
height=""
allowtransparency="true"
frameborder="0">
</iframe>
- 2023
-
Mark
A strong Borel–Cantelli lemma for recurrence
- Contribution to journal › Article
- 2021
-
Mark
Sharp asymptotic estimates for a class of Littlewood-Paley operators
- Contribution to journal › Article
-
Mark
An Hp scale for complete Pick spaces
- Contribution to journal › Article
- 2006
-
Mark
Uniform spectral radius and compact Gelfand transform
- Contribution to journal › Article
- 2004
-
Mark
Operator-valued n-harmonic measure in the polydisc, Studia Math. 163 (2004) 203-216
- Contribution to journal › Article
- 2001
-
Mark
An extremal problem in Banach algebras, Studia Math. 145 (2001) 255-264.
- Contribution to journal › Article
- 1982
-
Mark
Properties of the L function
- Contribution to journal › Article
-
Mark
On interpolation of weighted $Lsp{p}$-spaces and Ovchinnikov's theorem
- Contribution to journal › Article
- 1977
-
Mark
Interpolation of Orlicz spaces
- Contribution to journal › Article
